# SDR DXTA2025050503320

- Difficulty date: May 2, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 6,517 hours, 4,254 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulted
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CNTRL FAULT L AMBER CAS: ON CLIMB OUT THE AMBER CAS ILLUMINATED PASSING THROUGH 38500 FEET, FOLLOWED BY A AMBER WOW MISCOMPARE. AT APPROXIMATELY 39700 FEET THE A/I STAB HOT AMBER CAS MESSAGE ILLUMINATED. QRH PROCEDURE COMPLETED AND THE ENG CONTROL FAULT L AMBER CAS REMAINED ILLUMINATED AS WELL AS THE WOW MISCOMPARE CAS. CORRECTIVE ACTION: LH MLG WOW SWITCH SHIFTED TO GND WHILE IN AIR. PERFORMED GVI OF LH MLG AND WHEEL WELL AREA, NO DEFECTS FOUND. SWITCH ON ORDER. ONCE SQUAT SWITCH ARRIVED. PERFORMED REPLACEMENT OF THE LH SQUAT SWITCH WITH A NEW SWITCH I.A.W CE 680A 32-60-05. UNABLE TO PERFORM ADJUSTMENT AND OPS CHECK DUE TO AIRFIELD HAVING NO HANGER SPACE TO PERFORMED JACKING. NJ TO FERRY AIRCRAFT TO LOCATION ABLE TO PERFORM OPS CHECKS. SWITCH P/N OFF S3176-1 SWITCH P/N ON S3176-1 WITH 8130 FROM TEXTRON AVIATION CRS#PC4 ON WO: 6218664 DATED 02/MAY/2025 C/W CE-680A AMM 32-60-05 PARAGRAGH 6 AND 7 MLG GEAR SQUAT SWITCH POST MX CHECKS AND OPS CHECKS ARE GOOD WITH NO DEFECTS NOTED.
